Cutaneous hypersensitivity to co-trimoxazole after autologus bone marrow transplantation and immunotherapy with interferon alpha-2A and interleukin-2.

J. Mehta*, A. Nagler, A. Ackerstein, J. Kapelushnik, R. Or

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Typical cutaneous hypersensitivity reaction to co-trimoxazole was seen in a woman after autologous bone marrow transplantation and immunotherapy. She had developed no such reaction during chemotherapy prior to the transplant or immediately after the transplant. The immunoperturbed state that exists for a period of time after bone marrow transplantation, especially in the presence of immunomodulation caused by combined therapy with recombinant human interferon alpha and interleukin-2, with exposure to potentially reaginic agents may have contributed to the development of the hypersensitivity reaction in this patient.

Original languageEnglish (US)
Pages (from-to)235-236
Number of pages2
JournalThe Journal of the Association of Physicians of India
Volume41
Issue number4
StatePublished - Apr 1993

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Cutaneous hypersensitivity to co-trimoxazole after autologus bone marrow transplantation and immunotherapy with interferon alpha-2A and interleukin-2.'. Together they form a unique fingerprint.

  • Cite this